... with how things are working out and am really hoping someone can answer my questions. It seems since I've started this medicine I am more tired than I ever was before. Is this possible? Has it happened to anyone else? Also, my depression seems to be worsening. Again is this possible and/or has it happened to anyone? Has anyone tried Nuvigil after trying Modafinil to see if that medication worked better? Please answer my questions if you can as soon as possible. Thank you much.
You probably need to go with something stronger. Provigil used to put me to sleep, so my doctor moved me to Nuvigil which seemed to be nothing more than Provigil repackaged. I am now taking dextroamphetamine and I guess it releases enough brain chemistry to do a great job keeping me awake.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2010 • 5 answers
Posted 5 May 2011 • 1 answer
Posted 24 Sep 2011 • 14 answers
Posted 14 Jun 2013 • 3 answers
Posted 29 Sep 2016 • 1 answer